you just have to lol

went to nurse last week because it was stinging when i went to the loo, ( sorry lady's and any gents) they have rung me today and said i have a water infection lol, so now on antibiotics, i have read the side affects, this medication could make dizzy and tiredness lol, your joints my become stiff, aches and pains and difficulty in moving them, can some one plz tell me how the hell will i know the difference, i cant stop laughing about it, I have rung my rhumy nurse to see if i keep taking my mtx on Thursday, doesn't life just keep giving and throwing things at us lol

9 Replies

  • Sorry you're having to cope with this as well!

    I have always been told to stop MTX while on antibiotics.

    Hope you feel better soon. M x

  • All this times being diagnosed with RA and you just have a side effect from a water infection...........well would have thought it.

    Your story has cheered me uo and made me laugh , I always see the funny side in things like your story

  • thanks flower. i drink lots of water every day, and yes big sis i will finish the course.

  • Hee her, the irony!

    Hope you feel better soon, drink cranberry juice too!

  • My specialist nurse said to keep taking mtx even when on antibiotics. We always seem to get different advice on this. Hope you feel better soon x

  • I definitely would not take your mtx on Friday. How can your body heal your urinary tract infection if your taking an immune suppressant? Which antibiotic did you get? Do you know Trimethripin is not to be given to anyone on mtx . Most gps seem ignorant about this. Hope you feel better soon kikideelili x

  • i rung my arthritis nurse yesterday, she rang me back this morning, but i was at work, she left a message saying she would ring me later, just waiting for that phone call now, I am on cephalexin 250mg one 4x a day, has anyone else been on these?

  • I can't take it,I think it makes me sick. It's so long since I've had it I forget!

    Glad it's not Trimeth.

    Hope the nurse gets hold of you tomorrow. It's a pity you can't email her.

  • nurse has rung, said it is ok for me to take my mtx tomorrow :(, was hoping for a week off lol

You may also like...